# SDR SIMA20140330004

- Difficulty date: March 30, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 26,778 hours, 22,920 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN & CLOSE CORRECTLY.  LUBED MAIN DOOR EXTERNAL HANDLE BEARINGS & FUSELAGE ROLLER GUIDES.  OPERATIONS CHECKED OK IAW AMM 52 10 01.
